# SDR UHLA2011022100084

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR SERVICE AFT OPEN MESSAGE IN FLIGHT.  MESSAGE WENT OUT ON DESCENT AROUND FL250.  FOUND SENSOR OUT OF ADJUSTMENT.  REMOVED AND REPLACED AFT SERVICE DOOR WARNING SENSOR.
